# SDR GUUA93332072310A

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,769 hours, 36,770 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR UNSAFE LIGHTS IN THE GEAR HANDLE REMAIN ILLUMINATED AFTER GEAR RETRACTION.  ADJUSTED LT MAIN GEAR UP POSITION SWITCH.  OPS CHECK NORMAL TEST FLIGHT SATISFACTORY.
